# SDR UALA2011013100527

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 57,673 hours, 21,217 cycles
- Engine: Iae V2527A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel Tank Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK PUMP HOUSING AREA IS WET WITH FUEL WIPED DOWN AREA AND 15 MINS LATER AREA IS WET AGAIN.  FUEL STAINS APPEAR TO BE STREAMING AFT ALONG WIRE COVER AFT DURING FLIGHT.  FOUND FUEL PUMP 25QA LEAKING.  BEGAN REMOVAL IAW MM. CIRCUIT BREAKERS HAVE BEEN PULLED AND TAGGED IAW MM.  SECOND FUEL LEAK FOUND AT LT WING LOWER SURFACE APPROX 2 FT AFT OF L/E AND 1 FOOT OTBD OF FUSELAGE. COMING FROM WEEP HOLE AND ACTIVELY STREAMING AT GATE ON UNDERSIDE OF WING.  VERIFIED FUEL LEAK AT FRONT SPAR, APPROX AT RIB NR 2.  SPECIFICALLY AT THE 2 ATTACH FASTENERS HOLDING WIRE BUNDLE.  REPAIRED FUEL LEAK ON L/E SPAR APPROX AT RIB NR 2.  ACCOMPLISHED LEAK CHECK OF FUEL PUMP, NONE FOUND AND COMPLETED TASK TO END.
